# SDR 2010F00055

- Difficulty date: March 2, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N139AE
- Make and model: Bell 206L-1
- Aircraft serial: 45546
- Engine: Allsn 250C28B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206001397101
- Condition: Cracked
- Location: Zone 100
- Stage of operation: AA
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADIAL CRACK WAS DISCOVERED IN THE BASE OF THE UNIT AT THE RELIEF HOLE. CRACK IS APPROX .25" LONG.  THIS SUPPORT ATTACHES THE PILOT'S YOKE TO THE FLOOR OF THE ACFT.
